MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIAL-MATE; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION VIAL-MATE; SET, I.V. FLUID TRANSFER
Model Number 2B8071
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there were issues with mixing and/or transfer of contents to bags during use of an unspecified quantity of vial-mate adapters.This was observed post patient infusion with vancomycin 1 and 1.5 gm intravenous (iv) doses.The doses were prepared using normal saline (ns) 250 ml bags.There was a concern for leakage (backflow) from the bag back into the empty vial when the ns bag was hung during infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6 h4: device manufacture date - the lot was manufactured between october 30 - november 7, 2024.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VIAL-MATE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 north davis
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22730344
Report Number1416980-2025-04058
Device Sequence Number18230866
Product Code LHI
UDI-Device Identifier00085412027388
UDI-Public(01)00085412027388(10)GR24J17017
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8071
Device Catalogue Number2B8071
Device Lot NumberGR24J17017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NS BAGS.; VANCOMYCIN.
Patient SexUnknown